# SDR USAA920081923

- Difficulty date: October 17, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 57,877 hours, 35,860 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT FPBH MAJOR REPAIR LOG NR 4371426 CRACK ON 178 BULKHEAD WEB BETWEEN WL234 AND WL 225, BL17R.  REPAIRED 178 BULKHEAD WEB BETWEEN WL234 AND WL225, BL17R.
